Nonexistence of Nontrivial Periodic Solutions to a Class of Nonlinear Differential Equations of Eighth Order
Tunç, Cemil, (2009) Nonexistence of Nontrivial Periodic Solutions to a Class of Nonlinear Differential Equations of Eighth Order. Bulletin of the Malaysian Mathematical Sciences Society, 32 (3). pp. 307-311. ISSN 0126-6705
Official URL: http://math.usm.my/bulletin/pdf/v32n3/v32n3p4.pdf
Yuzuncu Yil University, Turkey. Faculty of Arts and Sciences. Dept. of Mathematics.
By constructing a Lyapunov function, a new result is given, which guarantees the non-existence of nontrivial periodic solutions to nonlinear vector differential equation of eighth order:
An example is also established for the illustrations of topic. By this way, our findings raise a new result for the nonexistence of nontrivial periodic solutions related to this nonlinear vector differential equation of eighth order.
|Keywords:||Nonlinear differential equation, eighth order, periodic solution, Lyapunov’s second (or direct) method.|
|Subjects:||Q Science, Computer Science|
Repository Staff Only: item control page